# SDR IXXA2024041602

- Difficulty date: April 4, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 113,947 hours, 22,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T10602
- Condition: Corroded
- Location: Bs 1197 S33-34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STATION 1197 FRAME CAP HAS CORROSION ON UNDERSIDE OF LIP STR 34R AND 33R
